Alert archive / Vermont / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Burlington, VT

July 3, 2013Addison County, Chittenden County, Washington County, Vermont

NWS Burlington, VT issued this flash flood warning at Jul 3, 2013, 3:50 PM EDT for Addison County, Chittenden County, Washington County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2013, 3:50 PM EDT (19:50 UTC)
Expired
Jul 3, 2013, 7:45 PM EDT
In force
4 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Addison County, VT, Chittenden County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 34 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WGUS51 KBTV 031950
FFWBTV
VTC001-007-023-032345-
/O.NEW.KBTV.FF.W.0016.130703T1950Z-130703T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
350 PM EDT WED JUL 3 2013

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT...
  SOUTH CENTRAL CHITTENDEN COUNTY IN NORTHWEST VERMONT...
  NORTH CENTRAL ADDISON COUNTY IN CENTRAL VERMONT...

* UNTIL 745 PM EDT.

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. SMALL CREEKS
  AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. CULVERTS AND ROADSIDE
  DITCHES WILL BE OVERWHELMED BY WATER. ROAD WASHOUTS ARE POSSIBLE...
  ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  HANKSVILLE...BUELS GORE...MORETOWN.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4433 7310 4430 7269 4411 7271 4417 7313

$$

MUCCILLI
1 follow-up statement
298 
WGUS71 KBTV 032303
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
703 PM EDT WED JUL 3 2013

VTC001-007-023-032301-
/O.CAN.KBTV.FF.W.0016.000000T0000Z-130703T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON VT-CHITTENDEN VT-ADDISON VT-
703 PM EDT WED JUL 3 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
ADDISON...SOUTH CENTRAL CHITTENDEN AND WEST CENTRAL WASHINGTON
COUNTIES...

SHOWERS AND THUNDERSTORMS IN THE WARNING AREA HAVE DISSIPATED. 
HOWEVER...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM FOR 
PARTS OF SOUTHERN CHITTENDEN COUNTY.     

WHILE THE FLASH FLOOD THREAT HAS ENDED...THE HAZARDS CREATED BY
FLOODING WILL REMAIN. STREAMS WILL CONTINUE TO RUN HIGH...AND
ROADS...BRIDGES AND CULVERTS MAY HAVE BEEN WASHED OUT. OBEY ALL ROAD
CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY...AND DO NOT DRIVE
THROUGH DAMAGED AREAS.

LAT...LON 4433 7310 4430 7269 4411 7271 4417 7313

$$

LOCONTO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 1:39 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 3, 1:39 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
139 PM EDT WED JUL 3 2013

.SYNOPSIS...
DEEP TROPICAL MOISTURE RIDING NORTH ALONG A STALLED FRONTAL
BOUNDARY WILL CONTINUE TO PROVIDE THE NORTH COUNTRY WITH
SCATTERED SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING
OVER THE NEXT FEW DAYS...WITH HEAVY DOWNPOURS AND ISOLATED AREAS
OF FLOODING POSSIBLE. INCREASINGLY WARM AND HUMID CONDITIONS ARE
EXPECTED AS WELL...WITH HIGHS IN THE MID TO UPPER 80S...WITH
DEWPOINTS REMAINING IN THE MID TO UPPER 60S.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
AS OF 139 PM EDT WEDNESDAY...SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP ALONG A BOUNDARY DRAPED ACROSS THE NRN
ADKS...ACROSS THE CPV AND INTO CENTRAL VT AND THE NEK. BOUNDARY
AND ASSOCIATED SHOWERS AND TSTMS GRADUALLY SAGGING SOUTH THIS
AFTN. MODERATE TO HEAVY RAINFALL IS OCCURRING WITH THESE
SHOWERS/TSTMS...BUT TRAINING NOT OCCURRING. SO AREAS WILL SEE
BRIEF PERIODS OF HEAVY RAINFALL. SOME PONDING ON ROADS PSBL WITH
HEAVY RAINFALL...BUT AS THE AFTN TURNS TO EARLY EVENING...SHOWERS
AND THUNDERSTORMS WILL BEGIN TO DISSIPATE AS THEY TRAVEL
SOUTHWARD INTO S CENTRAL VT.

PREVIOUS DISCUSSION...LITTLE CHANGE IN LARGE SCALE SYNOPTIC
PATTERN WITH BERMUDA HIGH OFF THE EAST COAST AND DEEP CLOSED
TROUGH OVER THE MIDWEST. THE RESULT IS A DEEP AND MOIST SOUTH-
SOUTHWEST FLOW EXTENDING INTO THE NORTHEAST. MEANWHILE...REMNANTS
OF STALLED SURFACE FRONTAL BOUNDARY REMAIN DRAPED ACROSS THE
REGION...AND WILL SERVE AS A FOCUS FOR MORE SHOWERS AND POSSIBLE
THUNDERSTORMS TODAY. WITH PRECIPITABLE WATER VALUES AROUND 1.75
INCHES...THE POTENTIAL EXISTS FOR SOME LOCALLY HEAVY RAINFALL.
WIDELY SCATTERED SHOWERS ACROSS THE REGION AT THIS TIME...BUT
CHANCES WILL INCREASE DURING THE DAY DUE SURFACE HEATING AND
RESULTING INSTABILITY. GREATEST THREAT FOR HEAVIER SHOWERS AND
STORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS...THREAT
FOR SOME ISOLATED FLASH FLOODING WILL STILL NEED TO BE MONITORED.
925 MB TEMPS CLIMB TO NEAR +20C TODAY...AND WITH LIMITED SUNSHINE
SHOULD SUPPORT MAX TEMPS OF 80-85 IN THE VALLEYS.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH FRIDAY/...
AS OF 502 AM EDT WEDNESDAY...PERSISTENCE REMAINS THE RULE THURSDAY
THROUGH FRIDAY AS WE REMAIN LOCKED IN BETWEEN BERMUDA HIGH OFF
THE EAST COAST AND UPPER TROUGH OVER THE MIDWEST. DECAYING SURFACE
BOUNDARY OVER THE REGION LIFTS FURTHER NORTH WHILE THE UPPER RIDGE
MOVES SLOWLY WESTWARD. WARM AND MOIST SOUTH-SOUTHWEST FLOW
CONTINUES THROUGH THE PERIOD...WITH THREAT OF SHOWERS AND
THUNDERSTORMS BOTH DAYS. MAX TEMPS EXPECTED TO BE IN THE MID 80S
TO NEAR 90 ON THURSDAY AND FRIDAY WITH DEWPOINTS WELL INTO THE
60S TO AROUND 70. THESE CONDITIONS WILL SUPPORT SUFFICIENT
SURFACE BASED INSTABILITY EACH AFTERNOON TO GENERATE SCATTERED
SHOWERS AND THUNDERSTORMS. SERIES OF WEAK AND DIFFICULT TO TIME
SHORTWAVES WILL ALSO ENHANCE SHOWER THREAT AT TIMES. PRECIPITABLE
WATER VALUES REMAIN ABNORMALLY HIGH...NEAR 2 INCHES...SO THREAT
FOR HEAVY DOWNPOURS WILL CONTINUE...WITH THREAT FOR ISOLATED
FLASH FLOODING AS SOILS REMAIN VERY SATURATED. NIGHTS WILL BE WARM
AND MUGGY WITH LOWS IN THE 60S...TO NEAR 70 IN THE CHAMPLAIN AND
SAINT LAWRENCE VALLEYS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 358 AM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRIDAY NIGHT
THRU SATURDAY OVER THE NORTH COUNTRY HAS REGION REMAINING UNDER
SSW FLOW ASSOCIATED WITH BLOCKING RIDGE OFFSHORE AND UPPER TROUGH
TO THE WEST. THIS SCENARIO HAS PLAYED OUT OVER THE PAST SEVERAL
DAYS RESULTING IN RW/TRW FOR THE AREA. FOR THIS TIME FRAME...WILL
CONTINUE THIS TREND WITH AFOREMENTIONED PRECIP IN THE
FORECAST...KEEPING POPS IN CHANCE CATEGORY. GOING INTO THE LATTER
PORTION OF THE UPCOMING WEEKEND AND INTO NEXT WEEK...CWA WILL SEE
A BRIEF TRANSITION FROM ZONAL FLOW OVER AREA...TO WK TROUGH THAT
SETS UP OVER THE GREAT LKS REGION. GFS/ECMWF DO DIFFER ON TIMING
FOR SWINGING SYSTEM THRU THE AREA. BY TUESDAY...BACKDOOR FRNT
COULD APPROACH THE REGION AS TROUGH PUSHES EAST THRU THE
AREA...FURTHER ENHANCING CHANCES FOR MORE PRECIP. WILL CONTINUE
WITH CHANCE POPS FOR PRECIP AS MDL CONSISTENCY LOW. TEMPS CLOSE TO
NORMAL FOR EXTENDED WITH HIGHS IN THE 80S AND LOWS MAINLY IN THE
60S. AS SEEN IN PAST WEEK...PERIODS OF RW/CLDS MOVING OVER AREA OF
THE CWA...DAYTIME HIGHS COULD BE AFFECTED BY SEVERAL DEGREES.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...MIX OF VFR/MVFR COND WITH CEILINGS
BKN030-050 W/ -SHRA ESPECIALLY IN THE AFTERNOON. BY 00Z-02Z -RW
WILL GIVE WAY TO FG THAT BRINGS VSBY DOWN TO 1-4SM. LOWEST IN
SLK/MPV. WINDS SSW 5-10KTS...BECM LGT/VAR AGAIN BY 00Z THURSDAY.
AND BR/FG THAT FORMS OVERNIGHT SHOULD LIFT BY 12Z.

OUTLOOK 18Z THURSDAY THROUGH MONDAY...
18Z THURSDAY THROUGH 00Z SATURDAY...VFR EXCEPT BRIEF REDUCTION TO
MVFR IN SHOWERS EACH AFTERNOON/EVENING...AND IFR SOME LOCATIONS
DUE TO FOG GENERALLY 06-12Z.

00Z SATURDAY THROUGH MONDAY...DRYING TREND WITH VFR CONDITIONS
AND ONLY SLGT CHC FOR SHOWERS ON SUNDAY.

&&

.HYDROLOGY...
AS OF 500 AM EDT WEDNESDAY...OVER THE COMING DAYS...INDIVIDUAL
STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AS REGION
REMAINS OPEN TO MOISTURE SOURCE IN THE GULF...AND WARM MOIST AIR
IS IN PLACE TO FUEL DIURNAL SHOWERS/THUNDERSTORMS. CONFIDENCE IN
TIMING TOO LOW FOR ANY FLOOD WATCHES AT THIS TIME...AS THERE WILL
BE NO FRONTAL FEATURE TO CONCENTRATE RAINFALL. BUT THREAT FOR
ISOLATED AREAS OF FLOODING EXISTS EACH DAY THROUGH FRIDAY.

&&

.MARINE...
A LAKE THUNDERSTORM ADVISORY IS IN EFFECT...HEAVY RAIN SHOWERS
ARE DEVELOPING AND MOVING ALONG A BOUNDARY STRETCHED ACROSS THE
NRN ADKS...CPV INTO THE NEK. SOME SHOWERS WILL CONTAIN THUNDER
AND LIGHTNING THIS AFTN. THE HEAVY RAIN WITHIN THESE SHOWERS WILL
RESULT IN REDUCED VISIBILITIES TO LESS THAN 3 SM. WINDS WILL
GENERALLY CONTINUE TO BE OUT OF THE N-NE FOR NORTHERN HALF OF THE
LAKE...NORTH OF THE BOUNDARY...AND S-SE SOUTH OF THE BOUNDARY.
THIS BOUNDARY WILL GRADUALLY SAG SOUTH THIS AFTN...BUT HEAVY RAIN
SHOWERS WITH PSBL EMBEDDED THUNDER WILL CONTINUE INTO THE LATE
AFTERNOON ACROSS LAKE CHAMPLAIN. TOWARDS THE EARLY EVENING
HOURS...SHOWERS WILL TAPER OFF.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...RJS
NEAR TERM...RJS/KGM
SHORT TERM...RJS
LONG TERM...JN
AVIATION...JN/NEILES
HYDROLOGY...
MARINE...
Hazardous weather outlook, Jul 3, 4:06 AM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
406 AM EDT WED JUL 3 2013

NYZ026>031-034-035-087-VTZ001>012-016>019-040815-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
406 AM EDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS AFTERNOON
AND EVENING. LOCALLY HEAVY RAINFALL IS POSSIBLE WHICH MAY PRODUCE
ISOLATED AREAS OF FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL IS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 3, 2:34 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
234 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     FLASH FLOOD      2 NNW HUNTINGTON        44.35N  73.01W
07/03/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            SHERMAN HOLLOW ROAD CLOSED DUE TO FLOODING

&&

EVENT NUMBER BTV1300191

MUCCILLI
Local storm report, Jul 3, 2:49 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
249 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     FLASH FLOOD      HUNTINGTON              44.33N  72.99W
07/03/2013                   CHITTENDEN         VT   DEPT OF HIGHWAYS

            NUMEROUS ROADS FLOODED OR WASHING OUT INCLUDING HAPPY
            HOLLOW ROAD AND EAST STREET

&&

EVENT NUMBER BTV1300192

MUCCILLI
Local storm report, Jul 3, 2:50 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
250 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     FLASH FLOOD      2 NNW HUNTINGTON        44.35N  73.01W
07/03/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            SHERMAN HOLLOW ROAD CLOSED DUE TO FLOODING

0248 PM     FLASH FLOOD      HUNTINGTON              44.33N  72.99W
07/03/2013                   CHITTENDEN         VT   DEPT OF HIGHWAYS

            NUMEROUS ROADS FLOODED OR WASHING OUT INCLUDING HAPPY
            HOLLOW ROAD AND EAST STREET

&&

EVENT NUMBER BTV1300191 BTV1300192

MUCCILLI
Special weather statement, Jul 3, 3:30 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
330 PM EDT WED JUL 3 2013

NYZ028-031-034-035-VTZ001-003-005>010-017-018-032100-
CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT-
EASTERN CLINTON NY-EASTERN ESSEX NY-GRAND ISLE VT-LAMOILLE VT-
ORANGE VT-ORLEANS VT-WASHINGTON VT-WESTERN ADDISON VT-
WESTERN CHITTENDEN VT-WESTERN CLINTON NY-WESTERN ESSEX NY-
330 PM EDT WED JUL 3 2013

...HEAVY RAIN AND ITS RUNOFF WILL CONTINUE TO AFFECT
CHITTENDEN...NORTH CENTRAL ADDISON...NORTH CENTRAL
ORANGE...NORTHEASTERN ESSEX...SOUTHEASTERN
CLINTON...SOUTHERN LAMOILLE...SOUTHWESTERN GRAND ISLE...SOUTHWESTERN
ORLEANS...AND WASHINGTON COUNTIES...

AT 318 PM EDT...HEAVY RAINFALL CONTINUED TO AFFECT CENTRAL VERMONT
AND THE CHAMPLAIN VALLEY OF VERMONT. RUNOFF FROM RECENT HEAVY RAIN
STILL CONTINUES ACROSS THE CHAMPLAIN VALLEY OF NEW YORK AND THE
EASTERN ADIRONDACKS.

VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE WILL BE RAPID RISES ON SMALL STREAMS AND
CREEKS. EVEN AFTER THE RAIN HAS ENDED...RUNOFF WILL CONTINUE AND
STREAMS MAY CONTINUE TO RISE.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
KEESEVILLE...SHELBURNE...HUNTINGTON...BOLTON...WATERBURY...
HANKSVILLE...JERICHO.

BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.

LAT...LON 4461 7239 4407 7236 4426 7354 4460 7373

MUCCILLI
Local storm report, Jul 3, 3:36 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
336 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLASH FLOOD      2 N HUNTINGTON          44.36N  72.99W
07/03/2013                   CHITTENDEN         VT   BROADCAST MEDIA

            HUNTINGTON ROAD FLOODED NEAR MAYO ROAD

&&

EVENT NUMBER BTV1300193

MUCCILLI
Local storm report, Jul 3, 3:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
337 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     FLASH FLOOD      3 ENE HINESBURG         44.34N  73.05W
07/03/2013                   CHITTENDEN         VT   BROADCAST MEDIA

            NUMEROUS ROADS FLOODED OR WASHED OUT IN HINESBURG
            INCLUDING HAYDEN HILL...MEADOW...AND TEXAS HILL ROADS

&&

EVENT NUMBER BTV1300194

MUCCILLI

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 9:15 PM EDTFlash Flood WarningBTVWindsor4 hr
Jul 3, 10:48 AM EDTSpecial Weather StatementBTVFranklin, Grand Isle72 min
Jul 3, 11:59 AM EDTSpecial Weather StatementBTVChittenden61 min
Jul 3, 1:01 PM EDTSpecial Weather StatementBTVChittenden59 min
Jul 3, 1:50 PM EDTFlash Flood WarningBTVChittenden, Washington8 hr
Jul 3, 2:05 PM EDTSpecial Weather StatementBTVChittenden, Washington85 min
Jul 3, 3:30 PM EDTSpecial Weather StatementBTVChittenden, Washington90 min
Jul 3, 4:52 PM EDTSpecial Weather StatementBTVAddison, Chittenden, Washington53 min
Jul 3, 6:20 PM EDTSpecial Weather StatementBTVOrange55 min

Nearby

Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.